Coronavirus Vaccine Long Term Side effects: Are there any long-term side-effects of COVID-19 vaccines?


Guillan-Barre Syndrome, increased blood clots, myocarditis, or anaphylaxis, there are some safety concerns, and adverse reactions, as they are called, with COVID-19 vaccines. Some flare-up risks also come up with other vaccinations.

However, from what has been seen, and documented, most of these serious-natured side-effects tend to show up weeks following vaccination, and not long after. Preliminary research suggests that the side-effects, which have consequential risks are most likely to be seen following widespread use, most commonly a month after inoculation, which is a shorter interval.

Therefore, not only can the side-effects be managed if diagnosed in time, no possible side-effects, which are detrimental to our health and well-being have been currently witnessed.

More so, the risks and severe side-effects which have been associated with COVID-19 vaccines are fewer than reported averages across the general population. For example, the risk of developing blood clots is severe with a COVID-19 infection itself. Similarly, the risk of developing Guillain Barre Syndrome ( a rare autoimmune condition where the system attacks healthy tissues and nerves) is said to be 17 times more likely with general infections, in comparison to vaccines.

.



Source link

Leave a Reply

Your email address will not be published. Required fields are marked *